EXCEDRIN TABLETS 20'S

€7,95

2 items left

Product Title

Short Summary description of product

Excedrin tablets boast a powerful triple action formula for the acute treatment of migraine and headaches that is hard hitting and fast acting.


Adults over 18: For headache, take 1 or 2 tablets every 4-6 hours as required.

For migraine: 2 tablets every 4-6 hours as required.

Maximum dose is 6 tablets in 24 hours.

Contains paracetamol and aspirin.

Do not take with other products containing paracetamol or aspirin or other non steroidal anti-inflammatory drugs.

Aspirin should never be given to children under the age of 16.

Do not take if you have or ever have had a stomach ulcer or digestive disorder, or experience worsening of asthma, urticaria or rhinitis when you take aspirin or other NSAIDS.

OTC

Film coated tablets containing Aspirin 250mg, Paracetamol 250mg and Caffeine 65mg

Film coated tablets containing Aspirin 250mg, Paracetamol 250mg and Caffeine 65mgLorem Ipsum is simply dummy text of the printing and typesetting industry. Lorem Ipsum has been the industry's standard dummy text ever since the 1500s, when an unknown printer took a galley of type and scrambled it to make a type specimen book. It has survived not only five centuries, but also the leap into electronic typesetting, remaining essentially unchanged. It was popularised in the 1960s with the release of Letraset sheets containing Lorem Ipsum passages, and more recently with desktop publishing software like Aldus PageMaker including versions of Lorem Ipsum.